MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES G6313, L ALEXIS O C-SEC RET 5/BX; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL

APPLIED MEDICAL RESOURCES G6313, L ALEXIS O C-SEC RET 5/BX; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Model Number G6313
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.Also, this report is a follow-up report for medwatch report number: mw5092808.
 
Event or Problem Description
Name of procedure being performed: c-section.Detailed description of event: during the procedure the alexis sheath tore in the middle.It is unknown if other instruments were used within the alexis.There were no remnants from the tear.Finished case with the device and removed.All material was retrieved.There was no patient injury.Photos are not available.The device will be returned.Medwatch received via mail on 20feb2020.Medwatch report number: mw5092808.Date fda received: 05feb2020."voluntary 06-feb-2020 12:23:28.00: alexis o c-section protector/retractor clear plastic tore during a c-section procedure under normal use.Fda safety report id# (b)(4)." patient status: no patient injury.Type of intervention: completed the case with the same device.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Upon visual inspection, engineering confirmed that there was a tear in the sheath.Based on the condition of the returned unit, it is likely the reported event was caused by the instrumentation that was used during the procedure.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.This report is a follow-up report to medwatch report number: mw5092808.
 
Event or Problem Description

Brand Name
G6313, L ALEXIS O C-SEC RET 5/BX
Common Device Name
RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key9771891
Report Number2027111-2020-00395
Device Sequence Number586437
Product Code KGW
UDI-Device Identifier00607915118129
UDI-Public(01)00607915118129(17)220923(30)01(10)1368997
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2022
Device Model NumberG6313
Device Catalogue Number101356801
Device Lot Number1368997
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date02/28/2020
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1